MAUDE Adverse Event Report: AMBU A/S ASCOPE 4 BRONCHO LARGE

AMBU A/S ASCOPE 4 BRONCHO LARGE
Model Number 478001000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the investigation it was possible to verify the reported failure (distal end of the bronchoscope was torn off) from the returned sample.Based on the simulation test performed, the possible cause of the reported failure could be due to the bending section not in neutral position when removing the scope from the et tube with excessive force, resulting in the distal end being torn.The production performs 100% inspection on each ascope and this scope was verified in good condition prior to shipment.Production, technical team and quality control have been made aware of this feedback via quality alert.
 
Event or Problem Description
During a bronchoscopy for secretion retention, the distal end of the bronchoscope was torn off.The endoscope was disposed of.Only the distal end was retained and will be sent in.Patient outcome not affected.

Brand Name
ASCOPE 4 BRONCHO LARGE
Common Device Name
ASCOPE 4 BRONCHO LARGE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key23533586
Report Number1220828-2025-00027
Device Sequence Number18427110
Product Code EOQ
UDI-Device Identifier05707480135530
UDI-Public05707480135530
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number478001000
Device Lot Number1001150033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown